MathSciNet Relay Station
MathSciNet bibliographic data
MR935939 35L65 (76L05)
Bui, An Ton; Li, De Ning Double shock fronts for hyperbolic systems of conservation laws in multidimensional space. Trans. Amer. Math. Soc. 316 (1989), no. 1, 233–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement